View Full Version : Uppered Zyprexa Dosage, from 5 to 7.5mg...


netsavy006
05-14-09, 07:47 PM
I went up on the Zyprexa starting tonight because of the increased visual hallucinations I've been having for the past week. I've been seeing bugs. In Pathmark the other day, I saw birds flying inside the building. I also have been seeing shadows out of my periphery and I look and there's nothing there. So she increased the Zyprexa from 5 to 7.5mg. I told her that I didn't want to take the Zyprexa anymore and would prefer Invega, but she said I'd just come back telling her that I'm all shacky (which I don't even remember). She suggested Geodon, but I told her I didn't want to do that either because of the heart risks (Qt Prolongation). Then she told me well it's either Geodon, Clozaril, or the Haldol Shot (I don't know why not the pills).

She wrote me a script for my full lipid profile and to see another psychiatrist in 2 weeks for a 2nd opinion but for now I will be taking the increased dose of Zyprexa (7.5mg).

Pyrrhic Victory
04-03-10, 05:12 PM
I went up from 2.5 to 5mg. Reason being that it was prescribed to me for sleeping and wasn't working. Not too sure if it's really working for it's intended purpose. I'm sleeping... but it's not like it's knocking me out or anything.

They say take it before bed, but I've been taking it as early as 3pm with little drowsiness. It does seem to calm me down a bit. It also makes me fricking hungry too. I get these mad cravings for junk food that do not seem to go away. Prior to taking the medication I weighed around 175. I weighed myself today (a month and a half to two months later) and I weighed 203 lbs. Not too sure how I feel about that. I knew weight gain was a side effect... I totally underestimated the power of how much I would begin to crave junkfood.


mmm... doughnuts.

Djo77
04-26-11, 11:25 AM
You know what, I was given 15mg of zyprexa and I did not have a single halucination. It made me like a zombie. I was forced to if I didn't take it, they said they would have to lock me up in an institution.